|CD4 Levels Decreasing
Dec 28, 2008
Hi there. I have tried to look through archives to find answers before asking this question so I apologise if it has been covered but i could find exactly what I wanted.
I am 25 and have been living with HIV now for 4 years and have not yet started meds. My viral loads have decreased from July 2007 it has dropped from 742 to 455 over 4 different checkups. Now I know its not yet at a point to start meds but my doctor has said that if it continues how it is Ill be on meds in about 6 months time. Anyways this isnt my issue.
I take ephedrine for weight loss and weight training and I was wondering if ephedrine will have an effect on my viral loads lowering or is it simply natural progression being that it is 4 years since being diagnosed?
I have always been extremely optimistic on my outlook on living with HIV however being told that I may have to start meds soon has made it all seem very real.
Thanks for your time.
| Response from Mr. Vergel
We have no data on ephedrine and immune function. It is an effective appetite suppressant and energy enhancer, but be careful with your blood pressure and dehydration while taking it. I have used it and my work outs really improve on it. But you have to be very careful.
Our HIV treatments are a lot more friendly now with Atripla as a once a day pill, booted Reyataz plus Truvada as 3 pills once a day, or Kaletra plus Truvada. I just think that the peace of mind that meds provide cannot be replaced by anything. I have been positive for 25 years and I have to say that meds have saved my life. Side effects are a lot more manageable now. And the brain gets used to them as a habit very quickly!
But if you need to talk to people to get support, call your main non profit HIV agency and try to join one of their support groups, or ask to talk to their main treatment educator. It takes commitment and intend to take them as prescribed and not skipping them.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Red Spots After Oral Sex Worried I Have HIV
- Sore Testicles After Having Sex During Period Worried I Have HIV
- Swollen Glands After Getting A Tattoo Worried I Have HIV
- White Tongue After Vaginal Sex Without Condom Does It Mean I Have HIV
- Amoxicillin Syphilis Treatment
- Does Stress Effect Vaginal Discharge?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.